# SDR DALA2024043004821

- Difficulty date: April 24, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 18,371 hours, 2,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Scratched
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND 2 SCRATCHES ON D4L. DAMAGE ASSESSED IAW ASR A-52-1X-XX-01001-661A-A AND ALL OF THEM ARE PAINT DAMAGE . HIGH SPEED TAPE APPLIED IAW ASR A-51-77-12- 00001-660A-A AND TO BE RE INSPECTED EVERY 600 FC. TERMINATING ACTION TO BE C/O WITHIN 600 FC/6MONTHS/180 DAYS OR WHICHEVER OCCURS FIRST.DAMAGES ARE TYPE CAT C IAW ASR INITIAL ASSESSMENT. C/W REPETITIVE CHECK SPEED TAPE GOOD REF A350 ASR A-51-77-12-00001-660A-A.
